MAUDE Adverse Event Report: STRYKER LEIBINGER FREIBURG LOCKING PLATE, SAGITTAL SPLIT, 6MM BAR, 6 HOLE, ORTHIOGNATHIC; IMPLANT

STRYKER LEIBINGER FREIBURG LOCKING PLATE, SAGITTAL SPLIT, 6MM BAR, 6 HOLE, ORTHIOGNATHIC; IMPLANT
Model Number 55-10554
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/13/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device has not yet been received at the manufacturer for testing.An evaluation will be conducted upon receipt of the device, and a follow-up report will be submitted after the quality investigation is complete.
 
Event or Problem Description
It has been reported that the patient had experienced a plate breakage postoperatively.Due to the plate breakage, a revision surgery will be performed to explant the plate.
 
Additional Manufacturer Narrative
The reported event ¿breakage - postoperative¿ could not be confirmed, because the revision date for the removal of the plate is still unknown and no pictures (e.G.X-rays, ct-scans) of the broken plate could be provided after several requests.Nevertheless, it has been reported that 52-20404 and 52-20504 (screws) have been used in combination with the plate under complaint.These screws are part of the universal mandible system as the plate.Thus, these are intended to be applied together.Limited information was provided by the sales rep as the sales rep could not meet with the customer and he also mentioned that the customer stopped responding to his emails.Based on the performed statistical investigation, there is no indication for an incorrectly working product or any systematic design, material or manufacturing related issue.Therefore, no corrective and / or preventive actions are deemed necessary at that time.The complaint is added to the complaint trend.Should the device be returned, or further information be available, the investigation will be re-evaluated.H3 other text : revision date for removal unknown.
 
Event or Problem Description

Brand Name
LOCKING PLATE, SAGITTAL SPLIT, 6MM BAR, 6 HOLE, ORTHIOGNATHIC
Common Device Name
IMPLANT
Manufacturer (Section D)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM  D-79111
Manufacturer (Section G)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM   D-79111
Manufacturer Contact
rylee koole
boetzingerstr. 41
freiburg D-791-11
GM   D-79111
76145120
MDR Report Key12540777
Report Number0008010177-2021-00043
Device Sequence Number19110719
Product Code JEY
UDI-Device Identifier04546540366245
UDI-Public04546540366245
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K022185
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number55-10554
Device Catalogue Number55-10554
Device Lot Number1000451948
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/16/2021
Supplement Date Received by Manufacturer09/16/2021
Initial Report FDA Received Date09/28/2021
Supplement Report FDA Received Date03/18/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown